# SDR UHLA2014030200197

- Difficulty date: March 2, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 26,516 hours, 16,485 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CREASE ON FUSELAGE SKIN AFT OF FRAME 18 BETWEEN S23-24R.  REPAIRED IAW SRM 53-10-01.
